Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Took Mensovit to postpone periods. Have vomitting, giddiness, body pain. Side effects or pregnancy?

hai, I m 26 years old and just got married before 3 months.v have planned for our outing so i had mensovit plus two days earlier n yesterday i vomited in the morning and the whole day i felt giddy. still today i feel giddiness and body pain. is it any side effects of the tablet or am i pregnant. my last mensus date was on 28 oct, n i get my periods by 26days cycle. when can i go for a pregnancy test .? will this tablet have side effects on the baby..
Asked On : Sat, 24 Nov 2012
Answers:  0 Views:  41 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor